On Subsemigroups of Stone - Cech Compactification for Certain Semigroups
Mathematica balkanica, Tome 20 (2006) no. 2, p. 245
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2006_20_2_a8,
author = {Fikret Kuyucu},
title = {On {Subsemigroups} of {Stone} - {Cech} {Compactification} for {Certain} {Semigroups}},
journal = {Mathematica balkanica},
pages = {245},
year = {2006},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_2006_20_2_a8/}
}
Fikret Kuyucu. On Subsemigroups of Stone - Cech Compactification for Certain Semigroups. Mathematica balkanica, Tome 20 (2006) no. 2, p. 245. http://geodesic.mathdoc.fr/item/MABA_2006_20_2_a8/